# SDR XNA01006

- Difficulty date: March 2, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N372PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 196
- Aircraft time: 34,183 hours, 29,226 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: O-Ring
- Condition: Leaking
- Location: Airspeed Ind
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, F/O''S AIRSPEED BECAME UNRELIABLE.  REPLACED BAD O-RING AT QD AT AOC.  OP''S CHECK GOOD ON PITOT STATIC TEST IAW A300 MM 34-11.
